# SDR AU990681

- Difficulty date: July 24, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Ge CF680A
- System (JASC): 7320 · Fuel Controlling System
- Part: Sensor
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: DE
- Nature of condition: R, E
- Precautionary procedure: O

## Discrepancy

(AUS) LEFT ENGINE FAILED TO ACCELERATE ABOVE FLIGHT IDLE.  NR 1 COMPRESSOR INLET TEMPERATURE SENSOR CHANGED.
